Preservation of the growth rates of delay differential equations by Euler schemes with non-uniform step sizes

John A. D. Appleby, Michael J. McCarthy. Preservation of the growth rates of delay differential equations by Euler schemes with non-uniform step sizes. Computers & Mathematics with Applications, 64(7):2251-2261, 2012. [doi]

Authors

John A. D. Appleby

This author has not been identified. Look up 'John A. D. Appleby' in Google

Michael J. McCarthy

This author has not been identified. Look up 'Michael J. McCarthy' in Google